Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 255, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 1, 2019, 4:07 PM EDT for Cobb County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2019, 4:07 PM EDT (20:07 UTC)
- Expired
- Aug 1, 2019, 4:30 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cobb County, GA
The radar
The Atlanta radar (KFFC), 73 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 693 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1341 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
467
WUUS52 KFFC 012007
SVRFFC
GAC067-012030-
/O.NEW.KFFC.SV.W.0255.190801T2007Z-190801T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
407 PM EDT Thu Aug 1 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Cobb County in north central Georgia...
* Until 430 PM EDT.
* At 406 PM EDT, a severe thunderstorm was located over Sandy Plains,
or near Marietta, moving north at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Marietta, Kennesaw, Acworth, Fair Oaks, Mount Bethel, White Water
Park, Sweat Mountain, Sandy Plains and Kennesaw State University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3408 8461 3407 8442 3405 8442 3402 8440
3401 8440 3395 8439 3395 8440 3391 8460
3408 8468
TIME...MOT...LOC 2006Z 166DEG 9KT 3400 8452
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:14 PM EDT, 53 minutes earlier.
Area forecast discussion, Aug 1, 3:14 PM EDT, 53 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 314 PM EDT Thu Aug 1 2019 .SHORT TERM /Tonight through Friday Night/... The overall pattern is expected to remain consistent through the short term period. The southeastern CONUS remains between two large upper level ridges, with one ridge positioned over north Texas and into the high plains, and the other positioned over the Atlantic. Between the two, a large upper level trough is extending from the Great Lakes region and southward into the Gulf of Mexico. The axis of this trough will remain through Georgia over the next couple of days. Deep moisture and weak flow aloft is solidly in place over the forecast area. Steadily increasing moisture has led to another slight increase in the coverage in showers and thunderstorms this afternoon, and will increase once again tomorrow. Precipitable water values are in the 1.8 to 2 inch range across north and central Georgia, which is around the 80th percentile for this time of year. Persistent broken cloud coverage starting in the early morning and remaining through the day tomorrow will keep temperatures a bit lower than today, in mainly the mid to upper 80s across north and central Georgia. Scattered to numerous diurnally driven showers and thunderstorms are ongoing and are expected to continue to increase in coverage through the late afternoon. PoPs will range high-end chance to likely PoPs throughout the area. The combination of high precipitable water values and weak mean flow could lend itself to heavy rainfall and a threat for some isolated flash flooding where stronger storms remain over an area for a prolonged time, or outflow boundary interactions briefly enhance rainfall. However, it is worth noting that a lack of recent rainfall over central Georgia has led to dry soils, which would reduce the risk of flooding there. The coverage of afternoon convection tomorrow will again be slightly greater than today, with mainly likely PoPs expected across the forecast area by mid- afternoon. Although bulk shear remains weak and lapse rates are not overly impressive, MUCAPE values of 2000-3000 J/kg and SBCAPE values of 1000-1500 J/kg are progged this afternoon and tomorrow afternoon. A few storms could be strong to severe each afternoon and early evening, with damaging wind gusts being the main hazard. Frequent lightning and the aforementioned locally heavy rain are also to be expected with any stronger storms that occur. King .LONG TERM /Saturday through Thursday/... The synoptic setup will continue to be pretty stationary through the long term period with a trough across the area wedged between high pressure centered near Texas to the west and high pressure over the Atlantic to our east. In addition to a nearly stationary boundary lingering across northern portions of the area, another area of disturbed weather is expected to be near the eastern coast of Florida and is expected to move northeastward and away from the southeast coast by Sunday. As this area nears the Georgia coast, tropical moisture will continue to move into the area on Saturday prompting the introduction of likely pops in the afternoon and evening. Another perturbation is expected to move through the trough on Sunday/Monday before the trough shifts just slightly to the east, shifting the area into northwest flow aloft. Overall, chances for showers and thunderstorms will continue through the rest of the extended, although they are expected to be mainly diurnally driven. Have included chance to high-end chance pops during the day through the first have of next week, with mainly slight chance to chance pops afterward. The potential remains for some storms to linger late into the evenings, so have kept slight chance to chance pops overnight through many days of the extended. Being in this pattern, the potential for strong to isolated severe storms any day will also exist, with the main hazards being gusty winds, periods of heavy rainfall, and frequent lightning. Temperatures through the extended period are forecast to be within a few degrees of average. High temperatures are expected to be in the mid to upper 80s to the low to mid 90s. Overnight low temperatures will be in the mid to upper 60s to lower 70s across the area. Reaves && AVIATION... 18Z Update... Mainly VFR conditions are expected across the forecast area through the rest of the day, with the exception of some possible MVFR vsby restrictions where TSRA occurs. Scattered SHRA/TSRA has begun to develop across the area and will increase in coverage across north Georgia through the afternoon. TEMPO group for TSRA has been maintained for all sites for 20-24Z when coverage is expected to be the greatest, with VCSH remaining until after 03Z as precipitation is expected to be slow to diminish. Nearly S winds at 4-8 kts to begin the TAF period are expected to shift to E at 3-6 kts by 00Z and remain so through Friday morning. BKN low MVFR cloud deck is expected to build in early tomorrow morning around 11-12Z, along with some 4-5 SM vsby restrictions at CSG/MCN/AHN. //ATL Confidence...18Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 69 87 69 87 / 40 60 40 50 Atlanta 70 85 70 86 / 40 60 50 50 Blairsville 64 78 63 79 / 40 60 50 60 Cartersville 69 85 69 88 / 30 50 40 50 Columbus 71 88 71 90 / 50 60 50 40 Gainesville 69 83 68 86 / 40 60 50 50 Macon 70 89 70 89 / 50 60 50 40 Rome 69 87 69 88 / 30 50 30 40 Peachtree City 69 86 69 88 / 40 60 40 40 Vidalia 72 88 71 90 / 30 60 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Reaves AVIATION...King
Hazardous weather outlook, Aug 1, 2:47 PM EDT, 1 hour 20 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 247 PM EDT Thu Aug 1 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 247 PM EDT Thu Aug 1 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous showers and thunderstorms are expected across north and central Georgia this afternoon and evening. A few storms may become strong to severe with gusty winds, heavy rain, and frequent lightning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered to numerous showers and thunderstorms are expected each day. The chance for widespread severe weather is low...but a few storms could become strong to severe with gusty winds, heavy rain, and frequent cloud to ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 1, 3:18 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
318 PM EDT Thu Aug 1 2019
GAZ075-076-011945-
Jefferson GA-Glascock GA-
318 PM EDT Thu Aug 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON AND
NORTHEASTERN GLASCOCK COUNTIES UNTIL 345 PM EDT...
At 317 PM EDT...a strong thunderstorm was near Wrens, or 13 miles
east of Gibson...moving northeast at 15 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Wrens, Matthews and Stellaville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3320 8225 3314 8235 3327 8249 3329 8247
3328 8243 3331 8238 3331 8234 3330 8231
3327 8229 3326 8225 3323 8224 3323 8223
TIME...MOT...LOC 1917Z 227DEG 11KT 3326 8236
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 1, 3:23 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
323 PM EDT Thu Aug 1 2019
GAZ041-042-012000-
Haralson GA-Carroll GA-
323 PM EDT Thu Aug 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR HARALSON AND NORTHWESTERN CARROLL
COUNTIES UNTIL 400 PM EDT...
At 323 PM EDT...a strong thunderstorm was near Waco, or 8 miles
southwest of Buchanan...moving north at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Buchanan, Bremen, Tallapoosa, Mount Zion, Waco, Draketown, Felton,
Eubank Lake and Bowdon Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3390 8533 3390 8504 3388 8503 3375 8506
3360 8515 3362 8533 3371 8535
TIME...MOT...LOC 1923Z 188DEG 10KT 3369 8525
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 1, 3:32 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
332 PM EDT Thu Aug 1 2019
GAZ039-012000-
Wilkes GA-
332 PM EDT Thu Aug 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR WILKES COUNTY UNTIL 400 PM EDT...
At 332 PM EDT...a strong thunderstorm was near Tignall, or near
Washington...moving east at 15 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Washington, Tignall, Danburg, Metasville, Floral Hill and Holliday
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3365 8249 3365 8251 3366 8251 3366 8252
3372 8280 3391 8277 3391 8262 3386 8261
3387 8258 3386 8257 3383 8260
TIME...MOT...LOC 1932Z 277DEG 11KT 3382 8270
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 1, 3:55 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
355 PM EDT Thu Aug 1 2019
GAZ058-012030-
Butts GA-
355 PM EDT Thu Aug 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS COUNTY UNTIL 430 PM EDT...
At 355 PM EDT...a strong thunderstorm was over Indian Springs State
Park, or over Jackson...moving northeast at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Jackson, Flovilla, Jenkinsburg, Worthville, McKibben, Indian Springs
State Park, Stark and Fincherville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3344 8392 3339 8389 3338 8386 3334 8386
3333 8384 3330 8383 3327 8383 3325 8381
3321 8383 3320 8382 3319 8384 3320 8387
3320 8402 3328 8409
TIME...MOT...LOC 1955Z 232DEG 8KT 3326 8397
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 1, 3:56 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
356 PM EDT Thu Aug 1 2019
GAZ019-020-012030-
Bartow GA-Floyd GA-
356 PM EDT Thu Aug 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BARTOW AND
SOUTHEASTERN FLOYD COUNTIES UNTIL 430 PM EDT...
At 356 PM EDT...a strong thunderstorm was near Taylorsville, or 11
miles west of Cartersville...moving east at 5 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cartersville, Euharlee, Kingston, Taylorsville, Cassville and
Stilesboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3417 8516 3430 8488 3408 8478 3408 8505
3410 8505 3410 8510
TIME...MOT...LOC 1956Z 249DEG 6KT 3413 8500
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 1, 3:57 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
357 PM EDT Thu Aug 1 2019
GAZ032-012030-
Cobb GA-
357 PM EDT Thu Aug 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COBB COUNTY UNTIL
430 PM EDT...
At 357 PM EDT...a strong thunderstorm was over Sandy Plains, or near
Marietta...moving northeast at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Marietta, Smyrna, Kennesaw, Fair Oaks, Mount Bethel, White Water
Park, Sweat Mountain, Sandy Plains, Kennesaw State University,
Dobbins Air Reserve Base and Vinings.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3408 8456 3407 8442 3405 8442 3402 8440
3401 8440 3399 8438 3398 8438 3396 8439
3391 8445 3388 8444 3386 8449 3401 8463
TIME...MOT...LOC 1957Z 232DEG 8KT 3399 8450
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:26 PM EDT | Special Weather Statement | FFC | Forsyth | 34 min |
| Jul 31, 9:16 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Jul 31, 9:49 PM EDT | Special Weather Statement | FFC | Gwinnett | 26 min |
| Jul 31, 9:56 PM EDT | Special Weather Statement | FFC | Hancock | 34 min |
| Jul 31, 10:15 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jul 31, 10:43 PM EDT | Special Weather Statement | FFC | Hall | 32 min |
| Aug 1, 12:25 PM EDT | Special Weather Statement | FFC | Emanuel | 35 min |
| Aug 1, 12:49 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 26 min |
| Aug 1, 12:55 PM EDT | Special Weather Statement | FFC | Fannin | 20 min |
| Aug 1, 1:14 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Aug 1, 1:16 PM EDT | Special Weather Statement | FFC | Fannin | 29 min |
| Aug 1, 1:21 PM EDT | Special Weather Statement | FFC | Pike | 24 min |
| Aug 1, 1:26 PM EDT | Special Weather Statement | FFC | Emanuel | 34 min |
| Aug 1, 1:46 PM EDT | Special Weather Statement | FFC | Fannin | 29 min |
| Aug 1, 1:55 PM EDT | Special Weather Statement | FFC | Oglethorpe | 35 min |
| Aug 1, 2:04 PM EDT | Special Weather Statement | FFC | Warren | 26 min |
| Aug 1, 2:11 PM EDT | Special Weather Statement | FFC | Pickens | 34 min |
| Aug 1, 2:14 PM EDT | Special Weather Statement | FFC | Fannin | 46 min |
| Aug 1, 2:17 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Aug 1, 2:33 PM EDT | Special Weather Statement | FFC | Fayette | 27 min |
| Aug 1, 2:34 PM EDT | Special Weather Statement | FFC | Montgomery | 26 min |
| Aug 1, 2:47 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 28 min |
| Aug 1, 2:54 PM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Aug 1, 2:59 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 20 min |
| Aug 1, 3:09 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 36 min |
| Aug 1, 3:18 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| Aug 1, 3:23 PM EDT | Special Weather Statement | FFC | Haralson | 37 min |
| Aug 1, 3:32 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| Aug 1, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 29 min |
| Aug 1, 3:55 PM EDT | Special Weather Statement | FFC | Butts | 35 min |
| Aug 1, 3:56 PM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Aug 1, 3:57 PM EDT | Special Weather Statement | FFC | Cobb | 33 min |
| Aug 1, 4:26 PM EDT | Special Weather Statement | FFC | Carroll | 34 min |
| Aug 1, 4:27 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Aug 1, 4:28 PM EDT | Special Weather Statement | FFC | Fulton | 32 min |
| Aug 1, 4:30 PM EDT | Special Weather Statement | FFC | Floyd | 30 min |
| Aug 1, 4:31 PM EDT | Special Weather Statement | FFC | Jasper | 29 min |
| Aug 1, 4:37 PM EDT | Special Weather Statement | FFC | Upson | 38 min |
| Aug 1, 4:38 PM EDT | Special Weather Statement | FFC | Heard | 37 min |
| Aug 1, 4:41 PM EDT | Special Weather Statement | FFC | Dade | 34 min |
| Aug 1, 4:44 PM EDT | Special Weather Statement | FFC | Bibb | 31 min |
| Aug 1, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 36 min |
| Aug 1, 5:03 PM EDT | Special Weather Statement | FFC | Floyd | 27 min |
| Aug 1, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 34 min |
| Aug 1, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 24 min |
| Aug 1, 5:34 PM EDT | Special Weather Statement | FFC | Gordon | 26 min |
| Aug 1, 5:37 PM EDT | Special Weather Statement | FFC | Chattooga | 23 min |
| Aug 1, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Walker | 33 min |
| Aug 1, 5:45 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Aug 1, 5:50 PM EDT | Special Weather Statement | FFC | Morgan, Oconee | 40 min |
| Aug 1, 5:51 PM EDT | Special Weather Statement | FFC | Murray | 24 min |
| Aug 1, 5:54 PM EDT | Special Weather Statement | FFC | Peach | 51 min |
| Aug 1, 6:06 PM EDT | Severe Thunderstorm Warning | FFC | Murray | 24 min |
| Aug 1, 6:23 PM EDT | Special Weather Statement | FFC | Whitfield | 37 min |
| Aug 1, 6:28 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 32 min |
| Aug 1, 6:31 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 29 min |
| Aug 1, 6:51 PM EDT | Special Weather Statement | FFC | Chattahoochee | 24 min |
| Aug 1, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Talbot | 50 min |
| Aug 1, 7:07 PM EDT | Special Weather Statement | FFC | Banks | 23 min |
| Aug 1, 7:24 PM EDT | Special Weather Statement | FFC | Banks | 36 min |
| Aug 1, 7:48 PM EDT | Special Weather Statement | FFC | Stewart | 27 min |
| Aug 1, 7:50 PM EDT | Special Weather Statement | FFC | Talbot | 25 min |
| Aug 1, 7:52 PM EDT | Special Weather Statement | FFC | Hall, Jackson | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.